Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Un résultat d'uniformisation borélienne


Author: Gabriel Debs
Journal: Proc. Amer. Math. Soc. 92 (1984), 445-448
MSC: Primary 54H05; Secondary 04A15
DOI: https://doi.org/10.1090/S0002-9939-1984-0759671-3
MathSciNet review: 759671
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On montré que si $ B$ est un borélien du produit $ X \times Y$ de deux espaces polonais tel que (i) pour tout $ x \in X$ la coupe $ B(x)$ est la réunion d'un $ {K_\sigma }$ et d'un $ {\mathcal{G}_\delta }$ de $ Y$ et (ii) pour tout ouvert $ V$ de $ Y$ l'ensemble $ \left\{ {x \in X:B(x) \cap V \ne \emptyset} \right\}$ est borélien, alors $ B$ admet une uniformisation borélienne.


References [Enhancements On Off] (What's this?)

  • [1] J. P. R. Christensen, Topology and Borel structure, North-Holland, Amsterdam, 1974. MR 0348724 (50:1221)
  • [2] C. Dellacherie, Un cours sur les ensembles analytiques, Analytic Sets (Proc. 1978 London Math. Soc. Conf.), Academic Press, New York, 1980, pp. 183-316.
  • [3] G. Hillard, Exemples de normes en théorie descriptive des ensembles (Séminaire de Prob. XII, Université de Strasbourg), Lecture Notes in Math., vol. 649, Springer-Verlag, Berlin and New York, 1976-77, pp. 524-563. MR 520029 (83c:54053)
  • [4] J. Saint-Raymond, Boréliens à coupes $ {K_\sigma }$, Bull. Soc. Math. France 104 (1976), 389-406. MR 0433418 (55:6394)
  • [5] S. M. Srivastava, Sélection theorems for $ {\mathcal{G}_\delta }$ valued multifunctions, Trans. Amer. Math. Soc. 254 (1979), 283-293. MR 539919 (80g:54027)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 04A15

Retrieve articles in all journals with MSC: 54H05, 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759671-3
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society